# SDR CALA2024122403154

- Difficulty date: November 27, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT AT FLOOR BEAM STA 947.5 HAS CORROSION AT LBL 51 REF AAR N/R 9928193 ACCOMPLISHED FLOOR BEAM REPAIR AT STA 947.5 AS PER B737-800 SRM 53-70-51-2R-5 REPAIRS AND ISR 5-111-3 P2. WORK ACCOMPLISHED BY V930343.
